Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Severe diarrhea, feeling urge to pass on drinking fluids, intestinal cramps, green fluid like feces after taking lomatil. Cause?

Hi, my sister is currently having really bad diarrhea at the moment. It seems that every time she drinks fluids she has to go to the toilet. She is also having really bad intestinal cramps every now and then. We have some diarrhea pills at home called lomatil she has already taken 1 pill so far. According to her, she Has been passing out green fluid like faeces.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
it seems that your sister is having acute gastro-enteritis giving rise to this problem.
continue with lomotil.
Give her antispasmodic tablet like Dicyclomine.
Give her Ofloxacilin, tindazole combination tablet for 3 days.
Give plenty of water and electrolytes to prevent dehydration.
Give her light diet like curd, rice, buttermilk, coffee etc.
Ok and take care.
Answered: Mon, 2 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor